# SDR EIA990085

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, CENTER WING SECTION UPPER SKIN UPPER SURFACE HAS CORROSION AT BS 1140 LBL 99.  REPAIRED IAW RS R-57-14-34038, 8110-2 AND ECRA.  (M)
